Simply connected homogeneous spaces. (English) Zbl 0041.36309


Group theory
Full Text: DOI


[1] Richard Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593 – 610. · Zbl 0061.24306 · doi:10.2307/2371787
[2] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507 – 558. · Zbl 0034.01803 · doi:10.2307/1969548
[3] George Daniel Mostow, The extensibility of local Lie groups of transformations and groups on surfaces, Ann. of Math. (2) 52 (1950), 606 – 636. · Zbl 0040.15204 · doi:10.2307/1969437
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.